# SDR IPXA2022032080279

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 21,163 hours, 12,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5397425123400
- Condition: Cracked
- Location: Lh Str 44l Fr 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CLH SIDE STR 44 AT FR65 WEB IS CRACKED AT UPPER AFT CORNERFAB REMOVED AND REPLACED WE (SHEAR PLATE) IAW SRM 53-17-8 AND SRM 51-40-21
